# SDR DALA14020389004

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 58,096 hours, 42,471 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Detached
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THE L1 DOOR EVACUATION SLIDE PARACHUTE PINS HAD BECOME DETACHED.  REPLACED L1 DOOR SLIDE IAW WC 2500-4484 AND COMPLIED WITH REQUIRED INSPECTION.
